Alert archive / Kansas / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 72, NWS Dodge City, KS

May 25, 20104 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2010, 10:16 PM CDT for 4 counties in Kansas. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 25, 2010, 10:16 PM CDT (03:16 UTC)
Expired
May 25, 2010, 11:00 PM CDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Ellis County, KS, Ness County, KS, Rush County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 113 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 25, 10:22 PM CDTTORNADO9 E Cedar Bluff, KSTORNADO REPORTED NEAR THE INTERSECTION OF THE ELLIS BLACKTOP AND ANTONINO ROAD.
May 25, 10:40 PM CDTHAIL 12 Nw Antonino, KS
May 25, 11:05 PM CDTHAIL 1.755 S Munjor, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 3.3 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2010-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1417 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2010-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1417 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1345 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WUUS53 KDDC 260316
SVRDDC
KSC051-135-165-195-260400-
/O.NEW.KDDC.SV.W.0072.100526T0316Z-100526T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
1016 PM CDT TUE MAY 25 2010

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ELLIS COUNTY IN CENTRAL KANSAS...
  EASTERN NESS COUNTY IN WEST CENTRAL KANSAS...
  RUSH COUNTY IN CENTRAL KANSAS...
  SOUTHEASTERN TREGO COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 1100 PM CDT

* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLFBALL SIZE 
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS   
  WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES WEST OF 
  ANTONINO TO MCCRACKEN TO BAZINE...AND MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCCRACKEN...
  ALEXANDER...
  ANTONINO...
  SCHOENCHEN...
  MUNJOR...
  RUSH CENTER...
  PFEIFER...
  TIMKEN...
  OTIS...
  MAINLY RURAL AREAS OF EASTERN NESS...RUSH...SOUTHEASTERN TREGO AND
  SOUTHERN ELLIS COUNTIES.

A TORNADO WARNING IS ALSO IN EFFECT FOR CENTRAL ELLIS AND EAST 
CENTRAL TREGO COUNTIES UNTIL 1045 PM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3870 9903 3869 9902 3836 9903 3836 10001
      3858 9967 3885 9965 3884 9903
TIME...MOT...LOC 0315Z 270DEG 31KT 3876 9954 3858 9955
          3838 9968
WIND...HAIL 70MPH 1.00IN

$$

18
2 follow-up statements
443 
WWUS53 KDDC 260331
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1031 PM CDT TUE MAY 25 2010

KSC051-135-165-195-260400-
/O.CON.KDDC.SV.W.0072.000000T0000Z-100526T0400Z/
TREGO KS-ELLIS KS-NESS KS-RUSH KS-
1031 PM CDT TUE MAY 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSH...EASTERN
NESS...SOUTHERN ELLIS AND SOUTHEASTERN TREGO COUNTIES UNTIL 1100 PM
CDT...

AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES SOUTHWEST OF ANTONINO TO
MCCRACKEN TO 6 MILES SOUTHEAST OF NESS CITY...AND MOVING EAST AT 35
MPH.

LOCATIONS IMPACTED INCLUDE...
  BAZINE...
  ANTONINO...
  SCHOENCHEN...
  MUNJOR...
  PFEIFER...
  RUSH CENTER...
  MAINLY RURAL AREAS OF EASTERN NESS...RUSH...SOUTHEASTERN TREGO AND
  SOUTHERN ELLIS COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3870 9903 3869 9902 3836 9903 3836 10001
      3858 9967 3885 9965 3884 9903
TIME...MOT...LOC 0331Z 270DEG 31KT 3874 9946 3854 9953
          3840 9979
WIND...HAIL 70MPH 1.00IN

$$

18
669 
WWUS53 KDDC 260353
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
1053 PM CDT TUE MAY 25 2010

KSC135-195-260402-
/O.CAN.KDDC.SV.W.0072.000000T0000Z-100526T0400Z/
TREGO KS-NESS KS-
1053 PM CDT TUE MAY 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN NESS AND SOUTHEASTERN
TREGO COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3836 9957 3857 9957 3879 9954 3884 9903
      3870 9903 3869 9902 3836 9903
TIME...MOT...LOC 0352Z 270DEG 31KT 3870 9924 3854 9930
          3843 9930

$$

KSC051-165-260400-
/O.CON.KDDC.SV.W.0072.000000T0000Z-100526T0400Z/
ELLIS KS-RUSH KS-
1053 PM CDT TUE MAY 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RUSH AND
SOUTHERN ELLIS COUNTIES UNTIL 1100 PM CDT...

AT 1047 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SCHOENCHEN TO LA CROSSE TO RUSH
CENTER...AND MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  LA CROSSE...
  PFEIFER...
  BISON...
  MAINLY RURAL AREAS OF RUSH AND SOUTHERN ELLIS COUNTIES.

A TORNADO WARNING IS ALSO STILL IN EFFECT FOR SOUTHEASTERN ELLIS 
COUNTY UNTIL 1130 PM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3836 9957 3857 9957 3879 9954 3884 9903
      3870 9903 3869 9902 3836 9903
TIME...MOT...LOC 0352Z 270DEG 31KT 3870 9924 3854 9930
          3843 9930
WIND...HAIL 70MPH 1.00IN

$$

18

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:13 PM CDT, 7 hours 3 minutes earlier.

Area forecast discussion, May 25, 3:13 PM CDT, 7 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CDT TUE MAY 25 2010

.DISCUSSION...

DAYS 1-2...

THUNDERSTORM CHANCES/SEVERITY MAIN CHALLENGE FOR THE TONIGHT
PERIOD...WITH QUIETER WEATHER FOLLOWING WEDNEDAY AND THURSDAY.

AFTERNOON WATER VAPOR LOOP SHOWED A WEAK, BUT IMPORTANT SHORTWAVE
TROUGH APPROACHING NORTHERN NEW MEXICO LATE THIS AFTERNOON. THIS
WAS FAVORING LOW LEVEL CYCLOGENESIS...ALBEIT WEAK...ACROSS
SOUTHEAST COLORADO AND ADJACENT WESTERN OKLAHOMA PANHANDLE AND FAR
SOUTHWEST KANSAS. SURFACE ANALYSIS AND LOCALLY GENERATED SHORT-
FUSE COMPOSITE ARE FAVORING FAR WESTERN COUNTIES FOR SURFACE-BASED
CONVECTIVE INITIATION WHERE CONVERGENCE IS STRONGEST, LOW LEVEL
LAPSE RATES ARE STEEPER, AND SOUTHEASTERLY WINDS ARE MOST
PRONOUNCED...TO GO ALONG WITH 59 TO 61 DEGREE DEWPOINTS. DEEP
LAYER SHEAR FAVORS SUPERCELL THUNDERSTORMS...AND IT IS EXPECTED
THAT A FEW OF THESE STORMS WILL IMPACT THE SOUTHWESTERN
THIRD...PERHAPS HALF...OF THE DDC FORECAST AREA THROUGH THE MID TO
LATE EVENING HOUR. ELSEWHERE...GIVEN THE WEAK CAPPING WITH H7
TEMPS AROUND +6 TO +8C...THINK THAT OTHER STORMS MAY ALSO FORM
ALONG I-70 CORRIDOR IN WEAK SURFACE CONFLUENT FLOW PATTERN ALONG
THE OLD FRONT. 50 POPS WILL BE IN THE FORECAST LATE THIS AFTERNOON
AND EVENING ACROSS SOUTHWESTERN THIRD OF THE FA WITH 30-40 POPS
ELSEWHERE. THE GREATEST SEVERE WX THREAT SHOULD WANE DURING THE
03-05Z TIME FRAME.

REGARDING TOMORROW...LOW POPS...10 TO 15...WILL BE IN THE FORECAST
WITH STILL A WEAK CAP WITH FAIRLY COOL 700MB TEMPS...BUT LOW LEVEL
FRONTOGENETIC FORCING WILL BE NON-EXISTENT FOR THE MOST PART WITH
BROAD RIDGING IN THE LOW LEVEL ACROSS THE PLAINS. WINDS WILL
BECOME UNIFORMLY OUT OF THE SOUTHEAST AS PRESSURES BEGIN TO LOWER
ACROSS THE NORTHERN HIGH PLAINS...IN ADVANCE OF THE NEXT LARGE-
SCALE TROUGH. THURSDAY IS PRETTY MUCH THE SAME STORY, ALTHOUGH IT
WILL LIKELY BE WARMER WITH HIGHS IN THE MID TO UPPER 80S WITH
RISING THICKNESSES .  -UMSCHEID

DAYS 3-7...

SOUTHWEST FLOW ALOFT AND THICKNESS GRADIENT WILL LIFT NORTHWARD
AFTER WEDNESDAY ALLOWING HIGH PRESSURE ALOFT TO DEVELOP AND
GENERALLY LIGHT BOUNDARY LAYER WINDS. ABUNDANT INSOLATION WILL LEAD
TO WARM DAYS IN THE MID TO PERHAPS UPPER 80S, BEFORE THE NEXT WAVE
ARRIVES FOR THE WEEKEND PERIOD. THE LARGE UPPER LOW NOW DROPPING
SOUTH OF THE BRITISH COLUMBIA COAST WILL DEVELOP A LARGE BROAD
TROUGH ACROSS THE WESTERN UNITED STATES BY LATE IN THE WEEK.
SATURDAY APPEARS UNSTABLE  WITHOUT SIGNIFICANT UPPER FORCING, SO ANY
CONVECTION THAT DEVELOPS MAY  BE CLOSELY  TIED TO SURFACE CONVERGENCE
AND MORE DIURNALLY DRIVEN, WITH THE RIGHT  REAR QUAD OF THE JET
STILL LAGGING A BIT WEST. A BETTER OPPORTUNITY FOR SEVERE WEATHER
PATTERN MAY BE SEEN BY SUNDAY AS A CENTRAL PLAINS SURFACE BOUNDARY
DROPS SOUTHWARD INTO KANSAS AND THE RIGHT REAR QUADRANT OF THE UPPER
JET MAX BEGINS TO HAVE MORE INFLUENCE ACROSS WESTERN KANSAS WITH
INCREASED BULK SHEAR AND STRONGER DIVERGENCE ALOFT. THE FRONTAL
BOUNDARY WILL ALSO BRING SLIGHTLY COOLER TEMPERATURES TO THE AREA BY
MONDAY, BUT AN OVERALL ZONAL PATTERN ALOFT THAT IS INDICATED BY THE
MODELS FOR MONDAY INTO TUESDAY INDICATES THE POTENTIAL FOR
DIURNALLY DRIVEN THUNDERSTORMS WITH A EASTWARD MOVING DRYLINE IN
THE AFTERNOONS, AND AMPLE BOUNDARY LAYER LOW LEVEL MOISTURE QUICKLY
RETURNING FROM BEHIND THE WASHED OUT FRONTAL BOUNDARY.

&&

.AVIATION...

DEVELOPING CONVECTION ACROSS EXTREME SOUTHWEST KANSAS WILL EXPAND
EASTWARD THIS EVENING, BRINGING A FAIRLY GOOD CONFIDENCE CHANCE FOR
AT LEAST VCTS AT OUR WESTERN MOST TERMINALS. LOW IFR CEILINGS AND
IFR VSBYS CAN BE EXPECTED WITH ANY NEAR SURFACE BASED CONVECTION AS
WELL AS VARIABLE DIRECTION GUSTY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  81  61  86 /  40  10  10  10
GCK  59  80  59  86 /  40  20  20  10
EHA  58  81  58  86 /  50  20  20  10
LBL  59  81  59  87 /  50  10  20  10
HYS  62  80  62  84 /  30  20  10  10
P28  64  83  64  88 /  30  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN25/33/33
Hazardous weather outlook, May 25, 3:29 PM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
329 PM CDT TUE MAY 25 2010

KSZ043-061>063-074>076-084>086-261200-
SCOTT-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-HASKELL-MORTON-STEVENS-
SEWARD-
329 PM CDT TUE MAY 25 2010 /229 PM MDT TUE MAY 25 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
WEST CENTRAL KANSAS MAINLY WEST OF HIGHWAY 83.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF
SOUTHWEST AND WEST CENTRAL KANSAS THIS AFTERNOON WITH THESE STORMS
EXPECTED TO EXPAND FURTHER NORTH AND EAST DURING THE AFTERNOON TO
EARLY EVENING HOURS. THE HIGHEST THREAT FOR SEVERE THUNDERSTORMS
WILL EXIST THROUGH 8 PM FOR AREAS MAINLY WEST OF HIGHWAY 83.
CONDITIONS WILL BE FAVORABLE FOR ANY STORMS TO RAPIDLY BECOME
SEVERE WITH LARGE HAIL UP TO TENNIS BALL SIZE ALONG WITH
THUNDERSTORM WIND GUSTS UP TO 60 MPH POSSIBLE. AN ISOLATED BRIEF
TORNADO IS ALSO POSSIBLE DURING THE EARLY TO MID EVENING HOURS. IN
ADDITION TO THE SEVERE WEATHER THREAT, LOCALLY HEAVY RAIN AND
CLOUD TO GROUND LIGHTNING WILL OCCUR WITH ANY THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST WEDNESDAY EVENING FOR AREAS
MAINLY WEST OF HIGHWAY 83. HOWEVER, WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS FOR PORTIONS OF THE
OUTLOOK AREA SATURDAY NIGHT AND LASTING INTO MONDAY. LOCALLY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE. CHANCES FOR
SEVERE WEATHER REMAIN TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED THIS AFTERNOON TO EARLY EVENING OVER
SOUTHWEST AND WEST CENTRAL KANSAS...ESPECIALLY WEST OF HIGHWAY 83.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD
MAKE PREPARATIONS NOW FOR QUICK DEPLOYMENT.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

KSZ030-031-044>046-064>066-077>081-087>090-261200-
TREGO-ELLIS-LANE-NESS-RUSH-HODGEMAN-PAWNEE-STAFFORD-GRAY-FORD-
EDWARDS-KIOWA-PRATT-MEADE-CLARK-COMANCHE-BARBER-
329 PM CDT TUE MAY 25 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS MAINLY EAST OF HIGHWAY 83.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE AFTER 8 PM
THIS EVENING AND PERSISTING INTO THE OVERNIGHT HOURS. ALTHOUGH
WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED, A FEW STRONG TO
STORMS WILL BE POSSIBLE WITH A THREAT OF HAIL UP TO PENNY SIZE,
LOCALLY HEAVY RAIN, THUNDERSTORM WIND GUSTS TO 50 MPH AND CLOUD TO
GROUND LIGHTNING ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A CHANCE FOR THUNDERSTORMS WILL EXIST WEDNESDAY EVENING FOR AREAS
MAINLY WEST OF HIGHWAY 83. HOWEVER, WIDESPREAD SEVERE
THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME.

A CHANCE FOR ORGANIZED THUNDERSTORMS RETURNS FOR PORTIONS OF THE
OUTLOOK AREA SATURDAY NIGHT AND LASTING INTO MONDAY. LOCALLY HEAVY
RAIN AND CLOUD TO GROUND LIGHTNING ARE POSSIBLE. CHANCES FOR
SEVERE WEATHER REMAIN TO BE DETERMINED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 8 PM THIS EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

35

In the hours before

Local storm report, May 25, 8:43 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
843 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HAIL             2 N GARDEN CITY         38.01N 100.86W
05/25/2010  E1.00 INCH       FINNEY             KS   TRAINED SPOTTER

&&

18
Local storm report, May 25, 8:55 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
855 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0848 PM     HAIL             NNW GARDEN CITY         37.98N 100.86W
05/25/2010  E1.75 INCH       FINNEY             KS   EMERGENCY MNGR

&&

18
Local storm report, May 25, 8:58 PM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
858 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 PM     HAIL             11 NNW SCOTT CITY       38.63N 100.99W
05/25/2010  E1.25 INCH       SCOTT              KS   TRAINED SPOTTER

&&

18
Local storm report, May 25, 9:06 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
906 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             10 NNE GARDEN CITY      38.11N 100.83W
05/25/2010  M1.00 INCH       FINNEY             KS   TRAINED SPOTTER

&&

DWOLFE
Local storm report, May 25, 9:23 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
923 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 PM     TORNADO          9 S COLLYER             38.91N 100.12W
05/25/2010                   TREGO              KS   LAW ENFORCEMENT

            THE TORNADO WAS MOVING EAST AT 15 MPH.

&&

BURKE
Local storm report, May 25, 9:26 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DODGE CITY KS
926 PM CDT TUE MAY 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     TORNADO          9 S COLLYER             38.91N 100.12W
05/25/2010                   TREGO              KS   LAW ENFORCEMENT

            THE TORNADO WAS MOVING EAST AT 35 MPH. CORRECTED TIME AND
            MOVEMENT.

&&

BURKE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:17 PM CDTTornado WarningDDCMorton, Stanton43 min
May 25, 7:51 PM CDTSpecial Weather StatementDDCFinney39 min
May 25, 7:56 PM CDTSevere Thunderstorm WarningDDCFinney49 min
May 25, 8:00 PM CDTTornado WarningDDCMorton, Stanton45 min
May 25, 8:25 PM CDTSevere Thunderstorm WarningDDCScott50 min
May 25, 8:43 PM CDTSevere Thunderstorm WarningDDCFinney47 min
May 25, 8:43 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton47 min
May 25, 8:50 PM CDTTornado WarningDDCTrego25 min
May 25, 9:04 PM CDTTornado WarningDDCMorton, Stanton26 min
May 25, 9:12 PM CDTTornado WarningDDCTrego33 min
May 25, 9:44 PM CDTTornado WarningDDCEllis, Trego31 min
May 25, 10:10 PM CDTTornado WarningDDCEllis, Trego35 min
May 25, 10:43 PM CDTTornado WarningDDCEllis47 min
May 25, 10:59 PM CDTSevere Thunderstorm WarningDDCEllis, Rush31 min
May 25, 11:14 PM CDTAreal Flood WarningDDCEllis, Rush4 hr
May 26, 12:20 AM CDTSpecial Weather StatementDDCKiowa40 min
May 26, 5:56 AM CDTSpecial Weather StatementDDCHaskell49 min
May 26, 7:07 AM CDTSpecial Weather StatementDDCSeward38 min
May 26, 8:42 AM CDTAreal Flood AdvisoryDDCSeward6 hr
May 26, 9:48 AM CDTAreal Flood AdvisoryDDCSeward6 hr
May 26, 10:03 AM CDTRiver Flood AdvisoryDDCTrego23 hr
May 26, 10:17 AM CDTAreal Flood AdvisoryDDCMeade, Seward6 hr
May 26, 1:57 PM CDTRiver Flood WarningDDCMeade14 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.